# SDR A6WA2019111847001

- Difficulty date: November 7, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, NR 1 FLOOR SEAT TRACK ON RBL 9 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 FLOOR SEAT TRACK ON RBL 9 IAW AMM 53-01-11.
